X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (9) 9
grand maximal function (5) 5
atom (4) 4
rd-spaces (4) 4
boundedness (3) 3
calderon reproducing formula (3) 3
calderón reproducing formula (3) 3
hardy space (3) 3
triebel-lizorkin spaces (3) 3
42b35 (2) 2
besov-spaces (2) 2
classical analysis and odes (2) 2
decompositions (2) 2
expansive dilation (2) 2
expansive matrix (2) 2
inequalities (2) 2
interpolation (2) 2
mathematics - classical analysis and odes (2) 2
mathematics - functional analysis (2) 2
quasi-banach space (2) 2
singular-integrals (2) 2
sublinear operator (2) 2
triebel-lizorkin space (2) 2
variables (2) 2
weight (2) 2
42b20 (1) 1
42b25 (1) 1
46b26 (1) 1
46b70 (1) 1
46e30 (1) 1
and phrases (1) 1
anisotropic hardy-lorentz space (1) 1
anisotropy (1) 1
applications of mathematics (1) 1
atomic decomposition (1) 1
atoms (1) 1
besov space (1) 1
besov-lipschitz (1) 1
besov-morrey spaces (1) 1
besov-type space (1) 1
bochner-riesz means (1) 1
calderon-zygmund operator (1) 1
calderón-zygmund operator (1) 1
commutators (1) 1
complex interpolation (1) 1
covering lemma (1) 1
decomposition (1) 1
dimension (1) 1
domains (1) 1
dyadic cube (1) 1
dyadic rectangle (1) 1
eigenvalues (1) 1
exponent (1) 1
fractional hajlasz gradient (1) 1
fractional hajłasz gradient (1) 1
fractional integrals (1) 1
function space (1) 1
function spaces (1) 1
functional analysis (1) 1
functions (1) 1
grand besov space (1) 1
grand lebesgue spaces (1) 1
grand lusin-area function (1) 1
grand triebel-lizorkin space (1) 1
grand triebel–lizorkin space (1) 1
hajasz-sobolev space (1) 1
hajlasz gradient (1) 1
hajlasz-besov space (1) 1
hajlasz-sobolev space (1) 1
hajlasz-triebel-lizorkin space (1) 1
hajłasz gradient (1) 1
hajłasz-besov space (1) 1
hajłasz-triebel-lizorkin space (1) 1
hajłasz‐sobolev space, triebel‐lizorkin space, calderón reproducing formula, grand lusin‐area function, dyadic cube, rd‐space, msc primary: 42b25 (1) 1
hajłasz–besov space (1) 1
hajłasz–triebel–lizorkin space (1) 1
hardy (1) 1
hardy-spaces (1) 1
harmonic analysis (1) 1
homogeneous type (1) 1
hp spaces (1) 1
hp-spaces (1) 1
inequality (1) 1
integers (1) 1
international standard book numbers (1) 1
lebesgue (1) 1
lebesgue spaces (1) 1
linear transformations (1) 1
littlewood-paley characterizations (1) 1
littlewood-paley function (1) 1
lorentz space (1) 1
lorentz spaces (1) 1
lorentz空间 (1) 1
mathematical analysis (1) 1
mathematical functions (1) 1
mathematical theorems (1) 1
mathematics - analysis of pdes (1) 1
mathematics, applied (1) 1
mathematics, general (1) 1
matrices (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2016, Volume 41, Issue 1, pp. 103 - 117
...) and Triebel Lizorkin-type spaces (F) over dot(p,q)(S,tau)(R-n), introduced by Yang and Yuan, through fractional Hajlasz-type gradients for suitable values of the parameters p, q and tau when 0... 
Besov-type space | Grand maximal function | Triebel-lizorkin-type space | Function space | Hajłasz gradient | MATHEMATICS | grand maximal function | Hajlasz gradient | function space | Triebel-Lizorkin-type space
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2011, Volume 226, Issue 4, pp. 3579 - 3621
Journal Article
Taiwanese journal of mathematics, ISSN 1027-5487, 2018, Volume 22, Issue 5, pp. 1173 - 1216
...-Hölder continuous condition and A a general expansive matrix on ℝ . In this article, the authors first introduce the variable anisotropic Hardy space associated with 𝛢... 
Grand maximal function | (variable) Hardy space | And phrases | Bochner-Riesz means | Littlewood-Paley function | Weierstrass means | (finite) atom | Expansive matrix | SMOOTHNESS | BESOV-SPACES | MAXIMAL-FUNCTION | expansive matrix | BOUNDEDNESS | LITTLEWOOD-PALEY CHARACTERIZATIONS | LORENTZ SPACES | MATHEMATICS | RD-SPACES | EXPONENT | LEBESGUE | grand maximal function | TRIEBEL-LIZORKIN SPACES
Journal Article
Indiana University mathematics journal, ISSN 0022-2518, 1/2008, Volume 57, Issue 7, pp. 3065 - 3100
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 10/2017, Volume 184, Issue 2, pp. 245 - 272
The aim of this paper is to obtain the description of the first and second complex interpolations of grand Lebesgue spaces... 
42B35 | 46B26 | Complex interpolation | Mathematics, general | Mathematics | Grand Lebesgue spaces | 46B70 | MATHEMATICS | BESOV-MORREY SPACES
Journal Article
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, ISSN 0081-6906, 06/2019, Volume 56, Issue 2, pp. 211 - 232
In this paper we establish the boundedness of commutators of sublinear operators in weighted grand Morrey spaces... 
INEQUALITIES | BOUNDEDNESS | POTENTIALS | fractional integrals | weighted grand Morrey spaces | MATHEMATICS | spaces of homogeneous type | Sublinear operators | weighted inequality | commutators | singular integrals | LEBESGUE SPACES | SINGULAR-INTEGRALS
Journal Article
Mathematische Nachrichten, ISSN 1522-2616, 2010, Volume 283, Issue 3, pp. 392 - 442
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.